American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 96 found      Go to page: 1 2 3 4

[1] Jiguang Bao, Haigang Li and Yanyan Li. On the exterior Dirichlet problem for Hessian equations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Manassés de Souza and João Marcos do Ó. A sharp Trudinger-Moser type inequality in $\mathbb{R}^2$. Trans. Amer. Math. Soc. 366 (2014) 4513-4549.
Abstract, references, and article information   
View Article: PDF

[3] Dimitri Mugnai and Nikolaos S. Papageorgiou. Wang's multiplicity result for superlinear $(p,q)$--equations without the Ambrosetti--Rabinowitz condition. Trans. Amer. Math. Soc. 366 (2014) 4919-4937.
Abstract, references, and article information   
View Article: PDF

[4] E. N. Barron, R. Goebel and R. R. Jensen. Quasiconvex functions and nonlinear PDEs. Trans. Amer. Math. Soc. 365 (2013) 4229-4255.
Abstract, references, and article information   
View Article: PDF

[5] J. Andersson and H. Mikayelyan. The zero level set for a certain weak solution, with applications to the Bellman equations. Trans. Amer. Math. Soc. 365 (2013) 2297-2316.
Abstract, references, and article information   
View Article: PDF

[6] Graham Smith. The non-linear Plateau problem in non-positively curved manifolds. Trans. Amer. Math. Soc. 365 (2013) 1109-1124.
Abstract, references, and article information   
View Article: PDF

[7] Maria Alessandra Ragusa, Atsushi Tachikawa and Hiroshi Takabayashi. Partial regularity of $p(x)$-harmonic maps. Trans. Amer. Math. Soc. 365 (2013) 3329-3353.
Abstract, references, and article information   
View Article: PDF

[8] A. Fino, Y.Y. Li, S. Salamon and L. Vezzoni. The Calabi--Yau equation on 4-manifolds over 2-tori. Trans. Amer. Math. Soc. 365 (2013) 1551-1575.
Abstract, references, and article information   
View Article: PDF

[9] Adam M. Oberman and Luis Silvestre. The Dirichlet problem for the convex envelope. Trans. Amer. Math. Soc. 363 (2011) 5871-5886. MR 2817413.
Abstract, references, and article information   
View Article: PDF

[10] Martin Dindoš. Large solutions for Yamabe and similar problems on domains in Riemannian manifolds. Trans. Amer. Math. Soc. 363 (2011) 5131-5178. MR 2813411.
Abstract, references, and article information   
View Article: PDF

[11] Jann-Long Chern, Zhi-You Chen and Yong-Li Tang. Uniqueness of finite total curvatures and the structure of radial solutions for nonlinear elliptic equations. Trans. Amer. Math. Soc. 363 (2011) 3211-3231. MR 2775804.
Abstract, references, and article information   
View Article: PDF

[12] Liping Wang, Juncheng Wei and Shusen Yan. A Neumann problem with critical exponent in nonconvex domains and Lin-Ni's conjecture. Trans. Amer. Math. Soc. 362 (2010) 4581-4615. MR 2645043.
Abstract, references, and article information   
View Article: PDF

[13] Tobias Lamm. Energy identity for approximations of harmonic maps from surfaces. Trans. Amer. Math. Soc. 362 (2010) 4077-4097. MR 2608396.
Abstract, references, and article information   
View Article: PDF

[14] Micah Warren. Calibrations associated to Monge-Ampère equations. Trans. Amer. Math. Soc. 362 (2010) 3947-3962. MR 2608392.
Abstract, references, and article information   
View Article: PDF

[15] Stefano Pigola, Marco Rigoli and Alberto G. Setti. Existence and non-existence results for a logistic-type equation on manifolds. Trans. Amer. Math. Soc. 362 (2010) 1907-1936. MR 2574881.
Abstract, references, and article information   
View Article: PDF

[16] Yohei Sato and Kazunaga Tanaka. Sign-changing multi-bump solutions for nonlinear Schrödinger equations with steep potential wells. Trans. Amer. Math. Soc. 361 (2009) 6205-6253. MR 2538593.
Abstract, references, and article information   
View Article: PDF

[17] Patricio L. Felmer and Alexander Quaas. Fundamental solutions and two properties of elliptic maximal and minimal operators. Trans. Amer. Math. Soc. 361 (2009) 5721-5736. MR 2529911.
Abstract, references, and article information   
View Article: PDF

[18] Pengfei Guan and Eric Sawyer. Regularity of subelliptic Monge-Ampère equations in the plane. Trans. Amer. Math. Soc. 361 (2009) 4581-4591. MR 2506420.
Abstract, references, and article information   
View Article: PDF

[19] Jay Kovats. Value functions and the Dirichlet problem for Isaacs equation in a smooth domain. Trans. Amer. Math. Soc. 361 (2009) 4045-4076. MR 2500878.
Abstract, references, and article information   
View Article: PDF

[20] Marius Ghergu. Steady-state solutions for Gierer-Meinhardt type systems with Dirichlet boundary condition. Trans. Amer. Math. Soc. 361 (2009) 3953-3976. MR 2500874.
Abstract, references, and article information   
View Article: PDF

[21] Lei Zhang. Prescribing curvatures on three dimensional Riemannian manifolds with boundaries. Trans. Amer. Math. Soc. 361 (2009) 3463-3481. MR 2491888.
Abstract, references, and article information   
View Article: PDF

[22] Vladimir Kondratiev, Vitali Liskevich and Zeev Sobol. Positive super-solutions to semi-linear second-order non-divergence type elliptic equations in exterior domains. Trans. Amer. Math. Soc. 361 (2009) 697-713. MR 2452821.
Abstract, references, and article information   
View Article: PDF

[23] Stefano Pigola, Marco Rigoli and Alberto G. Setti. A correction to: ``Some characterizations of space-forms". Trans. Amer. Math. Soc. 360 (2008) 3943-3944. MR 2386253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] D. Motreanu, V. V. Motreanu and N. S. Papageorgiou. Positive solutions and multiple solutions at non-resonance, resonance and near resonance for hemivariational inequalities with $p$-Laplacian. Trans. Amer. Math. Soc. 360 (2008) 2527-2545. MR 2373324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] E. N. Barron, L. C. Evans and R. Jensen. The infinity Laplacian, Aronsson's equation and their generalizations. Trans. Amer. Math. Soc. 360 (2008) 77-101. MR 2341994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Olivier Guibé and Anna Mercaldo. Existence of renormalized solutions to nonlinear elliptic equations with two lower order terms and measure data. Trans. Amer. Math. Soc. 360 (2008) 643-669. MR 2346466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Nelly André and Itai Shafrir. On a singular perturbation problem involving a ``circular-well'' potential. Trans. Amer. Math. Soc. 359 (2007) 4729-4756. MR 2320649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jean Dolbeault and Isabel Flores. Geometry of phase space and solutions of semilinear elliptic equations in a ball. Trans. Amer. Math. Soc. 359 (2007) 4073-4087. MR 2309176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Juan A. Aledo, Rosa M. B. Chaves and José A. Gálvez. The Cauchy problem for improper affine spheres and the Hessian one equation. Trans. Amer. Math. Soc. 359 (2007) 4183-4208. MR 2309181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Florica-Corina Cîrstea and Vicentiu Radulescu. Boundary blow-up in nonlinear elliptic equations of Bieberbach--Rademacher type. Trans. Amer. Math. Soc. 359 (2007) 3275-3286. MR 2299455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 96 found      Go to page: 1 2 3 4